# SDR SIMA200208809

- Difficulty date: March 27, 2002
- Submitted: May 16, 2002
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145
- Aircraft serial: 145074
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING INSPECTION OF AIRCRAFT, FOUND CORROSION ON LEFT OMEGA BEAM PREVIOUS REPAIR AT FRAME 20.  REMOVED PREVIOUS REPAIR.  FABRICATED A DOUBLER ANGLE, FILLER, A PLATE, AND SHIMS.  REPAIRED IAW EMB 145 SRM 145/1142, CHAPTER 53, REV 17 REV 17 53-21-10, AND STANDARD SRM PRACTICES.  (M)
